On fixed gain recursive estimation processes

Gerencsér, László (1997) On fixed gain recursive estimation processes. JOURNAL OF MATHEMATICAL SYSTEMS, ESTIMATION, AND CONTROL, 6 (3). pp. 355-358.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: https://eprints.sztaki.hu/id/eprint/1341

Update Item Update Item